# SDR USAA2014061900004

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 36,795 hours, 24,289 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Part serial: 2846
- Condition: Leaking
- Location: Yaw Damper
- Part time: 36,792 hours, 24,287 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT THRU 12,000 FT TO 9,000 FT, A DISTINCT METALLIC DIRTY SOCK ODOR IN COCKPIT. ODOR DISSIPATED AT 9,000 FT.  THE YAW DAMPER LEAKING.  R & R YELLOW SYS YAW DAMPER ACTUATOR IAW AMM 27-26-51.  OPERATIONS & LEAK CHECKED GOOD.  ALSO, R & R YELLOW RESERVOIR DRAIN VLV THAT WAS FOUND LEAKING IAW AMM 29-13-41, LEAK CHECKED GOOD.  PRESS WASHED AFT HELLHOLE, UPPER & LOWER TAIL CONE, EXTERIOR APU WASH, APU INLET & APU. COMPLIED WITH JOB CARDS 26L00051001, 26L00021002 & 26L00021004.
